I feel like someone is pushing on my head My


Q: I feel like someone is pushing on my head. My nose is not stuffed. And I have seriously dizziness. Also I have tried achohol for my ears, nose spray and eye drops. I have never had this before and it's super scary ! Please help!!


A:   Hello.

Welcome to Ask The Doctor. Thanks for trusting us for your health issues. I have read your query in detail and shortly i will help you with the possibilities in your case. This kind of feeling on head can be due to Vascular Headache or Tension type Headache. If you had provided me more details about your Headache I could have helped you better. So, I'll brief you description of these common Headaches. Vascular headache is always associated with throbbing sensation, photophobia, phonophobia and vomitings.

This is commonly due to Migraine but high BP needs to be ruled out. Tension headache presents with band like sensation over the head and also gives a tightness and heaviness feeling in the head like you have described as someone pushing in your head. In such scenario, I would advice to see your doctor who will check your blood pressure and your fundus of the eye. If required he will post you for MRI brain.

If everything is normal, based on the pattern of Headache he will treat you. For Migraine headaches we usually prescribe Medicines for prophylaxis like Flunarizine, Propanolol. In acute Headache NSADs like Paracetamol and Ibuprofen are used. In case of Tension headache we start SSRI like Escitalopram and Tricyclic Antidepressants like Amitryptilline. Once started effect is seen in 2-3 weeks.

In case you have any fever associated then you would require evaluation for Meningitis.
See your doctor and share my opinion.
If you have any further query, please ask me.
Stay Healthy.

Related Q&A

Q: My 45-year-old son has been experiencing paranoia for the last 48 to 60 hours . what can we do?

Q: Can you get hepatitis c from a patient who is on medication that scratched you?

Q: I have recently developed meralgia paresthetica and suprascapular nerve entrapment at the same time and am wondering ...

Q: Can I have schizophrenia like symptoms on withdrawal from nexito forte after being on it for two and half years

Q: Sir after taking mensovit plus will my period be regular in time


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon